Bounds for the blow-up time and blow–up rate estimates for nonlinear Black-Sholes equations with Dirichlet or Neumann boundary conditions

Olunkwa Chidinma

Abstract


The blow-up of the solution to Black-Sholes equations with weighted nonlinear source was studied. We obtained the lower bounds for blow-up time of the solution under different assumptions. Moreover, the corresponding blow-up rate estimates was also established.


Full Text: PDF

How to Cite this Article:

Olunkwa Chidinma, Bounds for the blow-up time and blow–up rate estimates for nonlinear Black-Sholes equations with Dirichlet or Neumann boundary conditions, Journal of Mathematical and Computational Science, Vol 6, No 4 (2016), 682-691

Copyright © 2016 Olunkwa Chidinma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS